Suche nach

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

II. Publikationen von Humboldt-Stipendiaten aus Deutschland in 2014

Mathematik

Mützel, Dr. Björn

Karlsruher Institut für Technologie (KIT), Germany
Fachgebiet: Geometry
Gastgeber: Prof. Dr. Victor Chepoi Aix-Marseille Universite
  • Peter Buser, Eran Makover, Björn Mützel, Robert Silhol: Quasiconformal embeddings of Y-pieces. In: Computational Methods and Function Theory. 2014, [Quasiconformal maps, Teichmüller space].

Schwerdtfeger, Dr. Uwe

, Germany
Fachgebiet: Combination theory, graph theory
Gastgeber: Prof. Dr. Robin D. Hill Royal Melbourne Institute of Technology (RMIT University)
  • Uwe Schwerdtfeger: Linear functional equations with a catalytic variable and area limit laws for lattice paths and polygons. In: European Journal of Combinatorics. 36, 2014, p. 608 - 640 [discrete excursions, polyominoes, Brownian excursion and meander area].

Sulzbach, Dr. Henning

Johann Wolfgang Goethe-Universität Frankfurt am Main, Germany
Fachgebiet: Applied mathematics
Gastgeber: Prof. Dr. Luc Devroye McGill University
  • Henning Sulzbach, Ralph Neininger, Michael Drmota: A Gaussian limit process for optimal FIND algorithms. In: Electronic Journal of Probability. 19, 2014, p. 1 - 28 [Gaussian processes, analysis of algorithms, contraction method, functional limit theorems, path properties].